Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"A New Formulation of Maxwell’s Equations in Clifford Algebra"
written by Pirooz Mohazzabi, Norbert J. Wielenberg, Gary Clark Alexander,
published by Journal of Applied Mathematics and Physics, Vol.5 No.8, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top